# SDR ASAA202002032055

- Difficulty date: February 1, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 15,406 hours, 4,872 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HGS III AUTOLAND UNSUCCESSFUL AIRCRAFT ATTEMPTED TO LAND 50 FEET LEFT OF CENTERLINE. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 22-11 TASK 825 "AIRPLANE ALIGNMENT PROBLEMS DURING AUTOLAND APPROACH" FAULT ISOLATION & DFCS LAND VERIFY TEST (GP 49) REF B737-900 AMM 22-11-00 & HGS SYSTEM TEST REF SMM 34-36-00, OPS CK NML.
